# SDR R61A2018081410870

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 29,287 hours, 18,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 1-2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND BETWEEN FRAMES 1 AND 2, STRINGERS 2R - 6R, AND OIL CANNING.  COMPLETED A MAJOR REPAIR IAW ETD2018-170-085793.
